# SDR ASAA2014060408247

- Difficulty date: June 4, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 19,015 hours, 6,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR TO AFT BULKHEAD SUPPORT ANGLE CORRODED.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02-0G-0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  R & R NEW SUPPORT ANGLE IAW SRM 51-40-02.
